Limit behaviour of solutions to equivalued surface boundary value problem for p-Laplacian equations

Authors
Citation
Fq. Li, Limit behaviour of solutions to equivalued surface boundary value problem for p-Laplacian equations, MATH METH A, 23(8), 2000, pp. 723-733
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
ISSN journal
0170-4214 → ACNP
Volume
23
Issue
8
Year of publication
2000
Pages
723 - 733
Database
ISI
SICI code
0170-4214(20000525)23:8<723:LBOSTE>2.0.ZU;2-U
Abstract
In this paper, we discuss the limit behaviour of solutions to boundary valu e problem with equivalued surface for p-Laplacian equations when the equiva lued surface boundary shrinks to a point in certain way. Copyright (C) 2000 John Wiley & Sons, Ltd.